×

Found 13,972 Documents (Results 1–100)

100
MathJax

Some classes of permutation polynomials of the form \(b(x^q +ax+\delta)^{\frac{i(q^2 -1)}{d}+1}+c(x^q +ax+\delta)^{\frac{j(q^2 -1)}{d}+1}+L(x)\) over \(\mathbb{F}_{q^2}\). (English) Zbl 07502684

Appl. Algebra Eng. Commun. Comput. 33, No. 2, 135-149 (2022); correction ibid. 33, No. 2, 151-152 (2022).
MSC:  11C08 12E10
PDF BibTeX XML Cite
Full Text: DOI

Arthur packets for \(p\)-adic groups by way of microlocal vanishing cycles of perverse sheaves, with examples. (English) Zbl 07492811

Memoirs of the American Mathematical Society 1353. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5117-2/pbk; 978-1-4704-7019-7/ebook). ix, 216 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software